# SDR SWAA2023071772851

- Difficulty date: June 28, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 45,460 hours, 27,871 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK IS CORRODED AT BS 685+9; 727; 727+10; 727A+7; LBL 25; WL 208<[01] VERIFIED APPLICABILITY FOR SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1- SEAT TRACKS11] INSTALLED NEW SEAT TRACK AT BS540 - BS727B; LBL25; WL208; PER SRM 51-40-02-0G-0 AND BOEING DWG 144A5300. USED TOOL ID: ATS2470 DUE DATE: 02/29/24.;[12] VERIFIED CORRECTIVE ACTION #11;[13] FLOOR PANELS #231YF; 231XF; 241BF; 241AF; 241EF; 241DF IAW SRM 51-40-02-0G-0 TO BE INSTALLED ON CARD # TTG8Q00LXSKA;[14] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 13
